Article Text

PDF

Survival following intentional massive overdose of 'Ecstasy'.
  1. L Roberts,
  2. H Wright
  1. Accident and Emergency Department, Royal Sussex County Hospital, Brighton.

    Abstract

    A case of intentional overdose with 18 'Ecstasy' tablets is described. 'Ecstasy' is a semi-synthetic hallucinogenic amphetamine and acute adverse reactions follow from the effects of sympathetic stimulation. To our knowledge this is the first reported case of massive intentional overdose reported in the literature.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

    Linked Articles

    • Letter
      R Hardern B Tehan